# SDR 2024FA0000817

- Difficulty date: November 5, 2024
- Submitted: November 5, 2024
- Operation: General aviation
- Aircraft: N808WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Aircraft time: 46,354 hours, 32,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 961
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME EMERGENCY PACK LIGHT INOP.
